Home » Frequently asked Questions on Health » Does Metformin lead to loose motions?

Does Metformin lead to loose motions?

Q: I have diabetes. My blood sugar fasting ranges from 105-114. After 1 hour 30 minutes it ranges between 150-167. I am taking Metformin 850, Celin 1000 mg and Vitamin E 400 mg after my breakfast and dinner. I am getting semi loose motions twice a day. If I don't take medicine it stops. What is the remedy for this?

A:Metformin is known to cause GIT disturbances like loose stools etc. You can stop Metformin for a week and observe whether loose stools persist or not and whether blood glucose is in the target range or not. If your FBG is between 90-130 and PP < 180 mg/dl then you can continue diet and exercise only.

RELATED FAQ

................... Advertisement ...................

................... Advertisement ...................

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic

................... Advertisement ...................

-------------------------------- Advertisement -----------------------------------